# SDR SWIA200820608

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 5,910 hours, 3,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4813 - THE SIXTH EMERGENCY CEILING FLOOD LIGHT AFT INOP.  RELAMPED.
